# SDR SWAA2022032589915

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 45,358 hours, 22,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TRANSITION ANGLE AROUND NUT PLATE HOLES FROM STA 767 TO STA 793. / REMOVED AND REPLACED RH TRANSITION ANGLE FROM STA 767-STA 793 PER SRM 51-10-02; AND 51-40-02.( PART # 146A8127U12)
